# SDR DXTA2019011101906

- Difficulty date: January 10, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N620QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0162
- Aircraft time: 115 hours, 69 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Sensor
- Part number: 30B350003
- Part serial: HE3327
- Condition: Failed
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL FILTER BYPASS LEFT CAS MESSAGE ILLUMINATED. SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED LT ENGINE FUEL FILTER (PART 30B6653-01) IAW MM 73-10-03. REMOVED LT ENGINE FUEL FILTER AND IMPENDING BYPASS SWITCH FOR INSPECTION IAW MANUAL PART NR 30B7302 REVISION NR 12.0 DATED NOV. 19/2018 CH73-10-03. REMOVED IMPENDING BYPASS SWITCH P/N 30B3500-03 S/N HE3327 AND INSTALLED  P/N 30B3500-03 S/N HE3412 IAW P<(>&<)>W 306D1 MANUAL P/N 30B7302/ REV  12.0 DATED 11/19/2018.
